# SDR DXTA2024032211272

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500158
- Aircraft time: 8,765 hours, 6,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS STAY ON WHEN THE SWITCH IS IN THE ARM POSITION.  REMOVED DEFECTIVE EMERGENCY LIGHT BATTERY 1 P/N:7450LS-00 S/N:005253 AND REPLACED WITH CUSTOMER SUPPLIED(REPAIRED) BATTERY P/N:7450LS-00 S/N:006062 PER P-300 AMM 33-52-01. NO DEFECTS NOTED.
